# SDR UPS07148887

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Stiff
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EVA SLIDE DISARM HANDLE VERY HARD TO MOVE.  DEFERRED MAIN CABIN DOOR SLIDE IAW MEL 52-11-01-3.  ACCOMPLISHED DMP 52-11-01-3.  SLIDE NEEDS NOT BE REMOVED.  DMI OPENED.
